# SDR BAGA202306190001

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 09000132
- Aircraft time: 39,732 hours, 20,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 003188
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY EXIT IDENTIFIER SIGN, DOES NOT ILLUMINATE DURING MX,  EMERGENCY LIGHT OPERATIONAL TEST.   REMOVED AND REPLACE CENTER FUSELAGE II, FWD EMERGENCY LIGHT BATTERY (#3 BATT) REF E190AMM 33-50-01. PERFOMRED CABIN EMERGENCY LIGHT TEST, ALL TESTS PASSED. NO DEFECTS NOTED AT THIS TIME.
